Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 202, NWS Shreveport, LA

October 27, 2021Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 27, 2021, 11:30 AM CDT for Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2021, 11:30 AM CDT (16:30 UTC)
Expired
Oct 27, 2021, 12:15 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 10:08 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS54 KSHV 271630
SVRSHV
ARC073-091-LAC015-017-271715-
/O.NEW.KSHV.SV.W.0202.211027T1630Z-211027T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1130 AM CDT Wed Oct 27 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  South central Miller County in southwestern Arkansas...
  Southwestern Lafayette County in southwestern Arkansas...
  Western Caddo Parish in northwestern Louisiana...
  Bossier Parish in northwestern Louisiana...

* Until 1215 PM CDT.

* At 1130 AM CDT, severe thunderstorms were located along a line
  extending from near Rodessa to near Hosston to near Belcher to near
  Shreveport to near Stonewall, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Bossier City, Vivian, Haughton, Blanchard, Benton,
  Plain Dealing, Hosston, Rodessa, Belcher, Ida, Gilliam, Eastwood,
  Fosters, Alden Bridge, Ferguson, Curtis, Gin City, Fillmore and
  Cross Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3316 9371 3288 9355 3273 9350 3254 9346
      3243 9344 3232 9390 3250 9391 3268 9393
      3283 9397 3302 9404
TIME...MOT...LOC 1630Z 263DEG 16KT 3301 9395 3285 9387 3270 9381 3252
9378 3233 9378

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
1 follow-up statement
395 
WWUS54 KSHV 271703
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1203 PM CDT Wed Oct 27 2021

ARC073-091-LAC015-017-271715-
/O.CON.KSHV.SV.W.0202.000000T0000Z-211027T1715Z/
Miller AR-Lafayette AR-Caddo LA-Bossier LA-
1203 PM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTH CENTRAL MILLER AND SOUTHWESTERN LAFAYETTE COUNTIES...
CENTRAL CADDO AND BOSSIER PARISHES...

At 1202 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Ida to near Plain Dealing to near
Benton to near Bossier City to 12 miles south of Fosters, moving east
at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Bossier City, Haughton, Benton, Plain Dealing, Ida,
Eastwood, Fosters, Alden Bridge, Ferguson, Curtis, Gin City,
Fillmore, Bodcau, Ivan, Kiblah, Rocky Mount, Princeton, Pleasant
Valley and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3316 9371 3288 9355 3273 9350 3254 9346
      3243 9344 3236 9373 3253 9374 3270 9377
      3288 9382 3307 9393
TIME...MOT...LOC 1702Z 270DEG 16KT 3303 9378 3287 9370 3272 9364 3254
9362 3235 9362

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 11:03 AM CDT, 27 minutes earlier.

Area forecast discussion, Oct 27, 11:03 AM CDT, 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1103 AM CDT Wed Oct 27 2021

.UPDATE...

As expected, a squall line is growing in intensity as it pushes
through the Arklatex and toward Central LA. Instability is
definitely higher south of I-20 in advance of the line, but there
is enough marginal instability to the north to be concerned with
at least isolated severe wind gusts and a brief tornado cannot be
ruled out. But along and south of I-20 the brief tornado and
damaging wind gust threat is a bit higher, although there is a
question as to whether low level wind shear profiles are quite
high enough to foster a solid squall line tornado threat. We are
putting up a special weather balloon right now to help further
evaluate the details of low level instability and wind shear.
Expect this line to advance east/northeast through the region into
the early afternoon hours with still some potential for a
secondary convective line to develop over the northern half of
zones along the actual cold frontal zone and strong upper low
synoptic lift coming in from later this afternoon into early this
evening. Some severe weather threat may remain with this secondary
line later, although the predominant threat is definitely with the
initial line moving through right now.

Otherwise, tornado watches have previously been put in place for
all areas (except Union and Ouachita Parishes) ahead of the squall
line south of the AR/LA border. These watches expire at 4 PM CDT,
but we will be canceling most areas following the squall passage.
/50/

&&

.PREV DISCUSSION... /issued 608 AM CDT Wed Oct 27 2021/

AVIATION...

Patchy MVFR cigs to continue ahead of a cold front and associated
tstms presently ongoing across N TX and ern OK. Line of storms to
move into the area right at the start of the pd, continuing ewd
across our region through 00Z Thursday, with some very strong
winds and low flight categories possible invof convection.
Although more uncertain, a secondary line of storms may develop
shortly behind the first, which would primarily impact our S AR
terminals. Improvement to VFR conditions will begin from w to e
around 18Z and conclude prior to 06Z tonight. Otherwise, gusty
sely winds ahead of the front will become wly to nwly after
fropa. /12/

PREV DISCUSSION... /issued 325 AM CDT Wed Oct 27 2021/

SHORT TERM.../Today through Thursday/

Potent longwave trof movg into the Plains this morning already
fueling a line of strong to severe storms roughly along the I-35
corridor of OK/TX. This line of storms, according to the latest
model guidance, will arrive at our wrn edge right around sunrise.
Very strong deep-layer and low-level wind shear will intersect
with a moist and at least moderately unstable airmass present
across the srn half of the region. As such, see no reason why this
line of storms won't continue its ewd march with the threat for
wind damage and isold tornadoes firmly taking shape during daytime
heating along the associated dryline/Pacific front. Shortly on the
heels of the dryline/Pac front, the main cold push along a
secondary push of energy around the base of the upper low will tap
into lingering weak instability across the nrn half of the
region, resulting in perhaps another line of convection later this
morning. There does appear to be a non-zero threat for these
storms to also reach severe limits, with damaging winds/isold
tornadoes the primary concerns.

Convection should be e of the region by the middle part of the
evening. Some additional shwrs in wrap-around moisture along the
swrn flank of the upper low will be possible, mainly n of I-20
through the overnight and morning hours of Thursday. However, the
bigger story for Thursday will be the gradient winds. Latest model
guidance pins portions of our region with sustained winds in the
25-30 mph range with gusts of around 40 mph. Fully expect wind
headlines to be needed, but will defer those to later shifts to
decide exactly what headline will be needed and to allow for the
severe threat to remain the primary story for this cycle. Strong
CAA will bring below normal max temps in the 60s at most sites
for Thursday. /12/

LONG TERM.../Thursday Night through Tuesday Night/

A very active weather pattern in the short-term will transition into
much quieter weather for this long-term forecast period. Behind the
front, the region will remain under NW flow for some time, allowing
for both afternoon highs and overnight lows to remain well below
average. However, look for the 500mb flow to finally take a more
zonal shift to start the next workweek. This will allow for
temperatures to begin warming, albeit only back up to a seasonal
feel. The most notable item in the long term will be the winds
through Saturday. The pressure gradient behind the front will remain
incredibly tight for some time, allowing for very strong winds
across the region. Wind headlines will likely be needed into the
weekend, with the extended of the headlines to follow in subsequent
forecasts.

/44/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  56  67  53 / 100  10  20   0
MLU  78  55  65  52 / 100  60  30  10
DEQ  73  51  61  47 / 100  20  50   0
TXK  75  55  63  51 / 100  10  30   0
ELD  73  51  61  48 / 100  60  40  10
TYR  78  56  71  51 / 100   0   0   0
GGG  78  54  69  50 / 100   0  10   0
LFK  80  55  74  51 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

50/12/44
Hazardous weather outlook, Oct 27, 3:56 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
356 AM CDT Wed Oct 27 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-280900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
356 AM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible areawide today,
as a strong cold front moves east across the region. The threat
looks to begin as early as daybreak in our western zones of east
Texas, with the greatest chance of severe weather along and south
of the I-20 corridor. The primary threats associated with this
line look to be damaging winds, and an isolated tornado or two
cannot be ruled out. After the threat diminishes Wednesday evening
as the cold front departs to the east, gusty west/northwest winds
can be expected overnight and into the day Thursday, with some
gusts reaching as high as 40 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong gusty winds will remain possible under a tight pressure
gradient through Saturday. Wind headlines will likely be issued in
the wake of the severe weather today. At times, winds my be
sustained over 20mph, with gusts over 40mph possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed throughout the day
Wednesday.

44

In the hours before

Special weather statement, Oct 27, 9:31 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
931 AM CDT Wed Oct 27 2021

TXZ150>153-165-166-271530-
Panola TX-Angelina TX-Nacogdoches TX-San Augustine TX-Rusk TX-
Shelby TX-
931 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of south central Panola,
southeastern Rusk, Nacogdoches, Shelby, Angelina and San Augustine
Counties through 1030 AM CDT...

At 930 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Minden to near Nacogdoches to
8 miles southeast of Diboll. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lufkin, Nacogdoches, Center, Diboll, Huntington, San Augustine,
Tenaha, Timpson, Garrison, Joaquin, Melrose, Martinsville, Bland
Lake, Neuville, Trawick, Woden, Macune, Etoile, Shelbyville and
Burke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for Deep East
Texas.

&&

LAT...LON 3104 9449 3107 9459 3110 9465 3109 9467
      3112 9478 3156 9472 3197 9481 3200 9405
      3169 9400 3144 9402 3141 9404 3137 9402
      3134 9404 3131 9405 3126 9403 3116 9405
      3112 9404 3103 9447
TIME...MOT...LOC 1430Z 257DEG 32KT 3191 9469 3158 9458 3110 9469

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 9:41 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
941 AM CDT Wed Oct 27 2021

TXZ097-109>112-125-126-137-138-150-271545-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Camp TX-Bowie TX-Marion TX-
Morris TX-Rusk TX-Titus TX-
941 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Marion, Cass,
Harrison, northeastern Rusk, southwestern Bowie, eastern Upshur,
Morris, southeastern Titus, eastern Camp and Gregg Counties through
1045 AM CDT...

At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cookville to near Daingerfield to near Diana to
6 miles southeast of Longview. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Longview, Marshall, Mount Pleasant, Kilgore, White Oak, New Boston,
Hallsville, Daingerfield, Jefferson, Linden, Hughes Springs, Lone
Star, Naples, Ore City, Maud, Omaha, East Mountain, Cason, Us 259 And
I 30 Intersection and Rocky Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3323 9500 3345 9438 3322 9428 3293 9422
      3260 9425 3240 9429 3237 9446 3239 9449
      3237 9449 3230 9487 3257 9484 3286 9487
      3306 9492
TIME...MOT...LOC 1441Z 227DEG 29KT 3320 9487 3300 9477 3264 9469 3243
9471

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Local storm report, Oct 27, 9:55 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     TSTM WND DMG     LUFKIN                  31.34N 94.73W
10/27/2021                   ANGELINA           TX   LAW ENFORCEMENT

            LUFKIN PD REPORTS SEVERAL BULLETIN BOARDS
            DOWN, TREES, POWER LINES DOWN IN THE
            DOWNTOWN AREA ABOUT A BLOCK FROM THE POLICE
            STATION.

&&

25
Special weather statement, Oct 27, 10:08 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1008 AM CDT Wed Oct 27 2021

LAZ001-010-TXZ138-151-271615-
De Soto LA-Caddo LA-Panola TX-Harrison TX-
1008 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of northwestern De Soto
and southwestern Caddo Parishes, southeastern Harrison and Panola
Counties through 1115 AM CDT...

At 1007 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Tatum to 6 miles north of
Timpson. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shreveport, Carthage, Mansfield, Greenwood, Stonewall, Tatum,
Beckville, Deberry, Elysian Fields, South Mansfield, Gary City,
Keachi, Grand Cane, Longstreet, Keat Chie, Front, Spring Ridge,
Kingston, Midyett and Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3231 9452 3237 9449 3249 9373 3202 9365
      3198 9443
TIME...MOT...LOC 1507Z 261DEG 32KT 3236 9443 3200 9437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 10:28 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 AM CDT Wed Oct 27 2021

LAZ010-017-TXZ151-153-165>167-271630-
De Soto LA-Sabine LA-Sabine TX-Panola TX-Angelina TX-
San Augustine TX-Shelby TX-
1028 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southern De Soto and
Sabine Parishes, southeastern Panola, Shelby, southeastern Angelina,
San Augustine and Sabine Counties through 1130 AM CDT...

At 1027 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tenaha to near Bland Lake to near
Ebenezer. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Center, Mansfield, Milam, Many, San Augustine, Zwolle, Logansport,
Hemphill, Tenaha, Pineland, Joaquin, Converse, Patroon, Bland Lake,
Neuville, Rosevine, Macune, Shelbyville, Oak Grove and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas. A Tornado Watch also remains in effect
until 400 PM CDT for northwestern Louisiana...and eastern and
northeastern Texas.

&&

LAT...LON 3160 9422 3199 9428 3203 9352 3161 9344
      3128 9347 3128 9353 3125 9354 3124 9356
      3123 9354 3119 9355 3117 9358 3118 9363
      3116 9391 3114 9404 3111 9406 3108 9425
TIME...MOT...LOC 1527Z 268DEG 28KT 3198 9423 3161 9416 3107 9420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 10:47 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1047 AM CDT Wed Oct 27 2021

ARZ050-051-059-060-070-071-OKZ077-TXZ097-112-271645-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-McCurtain OK-Cass TX-Bowie TX-
1047 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Little River,
southwestern Hempstead, Miller, southern Sevier, southwestern
Lafayette, southeastern Howard, southeastern McCurtain, northeastern
Cass and Bowie Counties through 1145 AM CDT...

At 1047 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Broken Bow to near New
Boston to near Linden. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Texarkana, De Queen, Atlanta, Wake Village, Ashdown, Nashville, New
Boston, Mineral Springs, Horatio, Foreman, Nash, Hooks, Linden, Queen
City, Redwater, Maud, Red Lick, Fouke, Lockesburg and Bradley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3407 9391 3302 9364 3302 9404 3301 9404
      3300 9441 3349 9451 3399 9473
TIME...MOT...LOC 1547Z 270DEG 22KT 3394 9458 3349 9445 3308 9436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 10:47 AM CDTSpecial Weather StatementSHVLittle River, Miller, Sevier58 min
Oct 27, 11:47 AM CDTSpecial Weather StatementSHVHempstead, Howard, Lafayette, Little River, Miller, Sevier58 min
Oct 27, 3:07 PM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more52 hr
Oct 27, 10:08 AM CDTSpecial Weather StatementSHVDe Soto67 min
Oct 27, 10:28 AM CDTSpecial Weather StatementSHVSabine62 min
Oct 27, 10:44 AM CDTSevere Thunderstorm WarningSHVCaddo46 min
Oct 27, 11:06 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine39 min
Oct 27, 11:36 AM CDTSpecial Weather StatementSHVSabine54 min
Oct 27, 11:40 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more65 min
Oct 27, 12:11 PM CDTSpecial Weather StatementSHVGrant, LaSalle64 min
Oct 27, 12:12 PM CDTSpecial Weather StatementSHVBossier, Webster63 min
Oct 27, 12:29 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn61 min
Oct 27, 12:42 PM CDTSpecial Weather StatementSHVBienville, Jackson, Lincoln63 min
Oct 27, 1:15 PM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Winn60 min
Oct 27, 1:31 PM CDTSpecial Weather StatementSHVGrant44 min
Oct 27, 1:39 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn66 min
Oct 27, 2:16 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita29 min
Oct 27, 2:43 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.